# SDR 2009FA0000209

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- Aircraft: N451F
- Make and model: Urocop EC120B
- Aircraft serial: 1124
- Aircraft time: 8,627 hours, 7,729 cycles
- Engine: Tmeca ARRIUS2F
- Engine time: 169 hours, 58 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 160SG140Q
- Part serial: 2042
- Condition: Worn
- Location: Engine
- Part time: 1,422 hours, 900 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

GROWLING OR LOUD HOWLING NOISE COMING FROM ENGINE AREA FLUCTUATING WITH POWER CHANGES. VIBRATION TRANSMITTING THROUGH ACFT.
